MathSciNet Relay Station
MathSciNet bibliographic data
MR783226 11S80
Shiratani, Katsumi; Yamamoto, Sunao On a $p$-adic interpolation function for the Euler numbers and its derivatives. Mem. Fac. Sci. Kyushu Univ. Ser. A 39 (1985), no. 1, 113–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement